# SDR CA140925010

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DOOR WARNING LIGHT CAME ON DURING CRUISE AND SHOWED AFT SERVICE DOOR ON MFD. AIRCRAFT WAS RETURNED TO AIRPORT AND LANDED SAFELY, NO EMERGENCY WAS DECLARED. FIM TASKS WERE CARRIED OUT AND DOOR SEAL WAS FOUND SERVICEABLE. DOOR MECHANISM WAS RIGGED IAW AMM TASK. OPS TEST CARRIED OUT AND THE ACFT WAS RETURNED TO REVENUE FLIGHT.
